Extremal bi-Helly families

Tuza, Zsolt (2000) Extremal bi-Helly families. DISCRETE MATHEMATICS, 213 (1-3). pp. 321-331.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:06
Last Modified: 11 Dec 2012 15:06
URI: http://eprints.sztaki.hu/id/eprint/2420

Update Item Update Item